A Tauberian theorem for the product of Abel and Cesaro summability methods


Erdem Y., ÇANAK İ.

GEORGIAN MATHEMATICAL JOURNAL, vol.23, no.3, pp.343-350, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1515/gmj-2016-0024
  • Title of Journal : GEORGIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.343-350

Abstract

In this paper, we prove a Tauberian theorem for the product of the Abel method and the Cesaro method of order alpha, which improves some classical Tauberian theorems for the Abel and Cesaro summability methods.